ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Occupation Measures for Controlled Markov Processes: Characterization And Optimality

Bhatt, Abhay G and Borkar, VS (1996) Occupation Measures for Controlled Markov Processes: Characterization And Optimality. In: Annals of Probability, 24 (03). pp. 1531-1562.


Download (222kB)
Official URL: http://www.jstor.org/stable/2244984?cookieSet=1


For controlled Markov processes taking values in a Polish space, control problems with ergodic cost, infinite-horizon discounted cost and finite-horizon cost are studied. Each is posed as a convex optimization problem wherein one tries to minimize a linear functional on a closed convex set of appropriately defined occupation measures for the problem. These are characterized as solutions of a linear equation asssociated with the problem. This characterization is used to establish the existence of optimal Markov controls. The dual convex optimization problem is also studied.

Item Type: Journal Article
Publication: Annals of Probability
Publisher: Institute of Mathametical Statistics
Additional Information: Copyright of this article belongs to Institute of Mathametical Statistics.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 08 Jan 2010 11:16
Last Modified: 27 Feb 2019 10:26
URI: http://eprints.iisc.ac.in/id/eprint/18978

Actions (login required)

View Item View Item